# SDR FDEA201709162581

- Difficulty date: September 16, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 54,876 hours, 26,316 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Part serial: D00130
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE LIGHT. LOCKED AT 20 DEGREES. COMPLIED WITH QRH.   PERFORMED FSEU BITE PROCEDURE IAW FIM 27-51-00, FIG 104,  FOUND NO CURENT FAULTS FOR NR 1 FSEU  FOUND FLA FAILDED ON SEVERAL TRIES COULD NOT GET A  GOOD BITE ON NR 2 FSEU. REMOVED AND REPLACED THE 2 FSEU IAW AMM 27-51-01-2. OPS CHECKED GOOD. PERFORMED FIM 27-51 FIG 810 WITH NO DEFECTS NOTED. LOAD RELIEF WORKS NORMAL AND NO BITE ON ADC 1 OR 2. OPERATED FLAPS THROUGH AMNY CYCLES WITH NO DEFECTS NOTED. ACFT OK FOR CONTINUED SERVICE.
